MathSciNet Relay Station
MathSciNet bibliographic data
MR2166181 53D20 (14M15 22E65 55N91)
Harada, Megumi; Henriques, André; Holm, Tara S. Computation of generalized equivariant cohomologies of Kac-Moody flag varieties. Adv. Math. 197 (2005), no. 1, 198–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement